# SDR FDEA201001270273

- Difficulty date: January 27, 2010
- Submitted: February 1, 2010
- Operation: Air carrier
- Aircraft: N681FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 799
- Aircraft time: 15,457 hours, 8,384 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327062400000
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL 241 RJ IS BROKEN.  FABRICATED NEW FLOOR PANEL 241 RJ IAW DWG SRZ-25-005, REV "H".
